# SDR CALA2025061905714

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 80,492 hours, 35,111 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS PLASTIC BURNING SMELL IN AFT CABIN DURING DESCENT INSPECTED AFT GALLEY AREA. NO SMELLS NOTED. INSPECTED ALL OVENS AND COFFEE MAKERS, NO SMELLS OR ISSUES NOTED. NO HISTORY. REF MM 25-33-00 ADD EMP: U414325
